Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weird thing waking up bassman

Posted by Bonnie_CA on April 8, 2007, at 0:14:44

In reply to Re: Weird thing waking up, posted by bassman on April 7, 2007, at 20:32:00

I don't feel like I'm in a dream world, but I just felt "off" when I first got up and before I took my meds. I had a similar problem when I was on Effexor. I just wonder if it's the drop in Lexapro or the addition of Lamictal causing me to have vivid dreams and feel so very strange waking up. I hope I don't feel that way tomorrow morning, because I have to get to a gig. I was also thrown by the fact that after I took my meds, once they digested I felt okay.

-Bonnie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bonnie_CA thread:747943
URL: http://www.dr-bob.org/babble/20070407/msgs/748041.html